, Volume 21, Issue 4, pp 847-854
Date: 10 May 2005

Nonlinear Degenerate Parabolic Equation with Nonlinear Boundary Condition

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper, we obtain the necessary and sufficient conditions on the global existence of all positive (weak) solutions to a nonlinear degenerate parabolic equation with nonlinear boundary condition.

Supported by National Youth Natural Science Foundation of China (Grant No. 10001034) and the Austrian–Chinese Scientific–Technical Cooperation Agreement